# SDR 9720953244

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THRU FLIGHT LINE CHECK, TEST OF EMERGENCY LIGHT SYSTEM FAULTED AFT LEFT BATTERY.  MAINTENANCE REPLACED BATTERY AND POWER SUPPLY, OPERATIONAL CHECK OK.
